# SDR USAA050255

- Difficulty date: February 15, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND U-CHANNEL WITH CORROSION ALONG ENTIRE LENGTH, FORWARD ENTRANCE DOOR SILL PLATE U-CHANNEL.  REPLACED CHANNEL IAW SRM 51-10-02.  (M)
